# SDR UIEA2014051900208

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,958 hours, 18,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Delaminated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK RAM AIR EXIT HAS DELAMINATION IN DUCT.  REMOVED & REINSTALLED LT PACK EXHAUST PLENUM IAW AMM 21-51-03.  REPAIRED PLENUM IAW SRM 51-70-06, LEAK CHECKED GOOD.
